# SDR DLM88050161

- Difficulty date: March 14, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 37,093 hours, 28,490 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: D77311001
- Part serial: 5585
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN COMING FROM OVERHEAD ROW 15.  FOUND BALLAST BAD AT ROW 14 D, E (P1-2100).  REPLACED BOTH BALLAST.  ALSO REPLACED HARNESS THAT IS IN POOR CONDITION (DDL 339201635).  PERFORMED OPERATIONAL CHECK, CHECKS NORMAL.
